# SDR IXXA9900032

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM QPG TO NKW, AN ELECTRICAL ODOR WAS SENSED IN THE COCKPIT WHEN THE RIGHT RECIRCULATING FAN WAS TURNED ON. THE FLIGHT CREW SECURED THE FAN AND THE ODOR SUBSIDED AND THE FLIGHT CONTINUED TO NKW.  MAINTENANCE INSPECTED THE FAN AND WAS FOUND DEFECTIVE AND WAS PLACED ON DEFERRAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
